Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Frequent headaches, pain in leg, shoulder, throat, stomach, irregular mensuration. Reason for above symptoms?

My mother gets lots of headache ,alright after a massage,but still on,her legs pain whole day,not wanting to stand long,her right shoulder area and below the ear and nearby even near throat pains very much, irregular menstruation ,white vaginal discharge sometimes,pain in near stomach area,more on right side,nthng was found in usg pelvis,and thyroid test,or blood,urine,bp test
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCm,
It seems that all problems might be due to pre menopausal syndrome.
At this stage there are hormonal changes going on causing anxiety, depression and this type of vague pains.
At this age there are degenerative changes in the bones,spines and osteoporosis leads to these problems as well.
Consult gynaec and attend Menopause clinic for guidance and treatment.
ok and bye.
Answered: Fri, 8 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor